# SDR SWAA2022111062073

- Difficulty date: October 19, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N403WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29815
- Aircraft time: 72,717 hours, 43,173 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: Zn 900 Lav/Galle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST: L2 DOOR SLIDE EXCESS GIRT MATERIAL HANGING / [01] REPOSITIONED L2 DOOR SLIDE GIRT MATERIAL PER B737 AMM 525-66-01-400-803-NG;[02] CORRECTION AMM 25-66-01-400-803-NG VERIFIED RESTORATION
